Alert archive / Missouri / Freeze Watches in 2021
Freeze Watch 1, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze watch at Apr 18, 2021, 2:58 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 20, 2021, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2021, 2:58 PM CDT (19:58 UTC)
- In effect from
- Apr 20, 2021, 7:00 PM CDT
- Expired
- Apr 19, 2021, 2:44 PM CDT
- In force
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384 WWUS73 KEAX 181958 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 258 PM CDT Sun Apr 18 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-190400- /O.NEW.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer- Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 258 PM CDT Sun Apr 18 2021 ...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of east central and northeast Kansas and central, north central, northeast, northwest and west central Missouri. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
644 WWUS73 KEAX 190111 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 811 PM CDT Sun Apr 18 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191130- /O.CON.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer- Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 811 PM CDT Sun Apr 18 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of east central and northeast Kansas and central, north central, northeast, northwest and west central Missouri. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
163 WWUS73 KEAX 190822 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 322 AM CDT Mon Apr 19 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-192200- /O.CON.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer- Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 322 AM CDT Mon Apr 19 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Portions of east central and northeast Kansas and central, north central, northeast, northwest and west central Missouri. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
472 WWUS73 KEAX 191944 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 244 PM CDT Mon Apr 19 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-200345- /O.UPG.KEAX.FZ.A.0001.210421T0000Z-210421T1500Z/ /O.NEW.KEAX.FZ.W.0004.210421T0300Z-210421T1400Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer- Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 244 PM CDT Mon Apr 19 2021 ...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Portions of east central and northeast Kansas and central, north central, northeast, northwest and west central Missouri. * WHEN...From 10 PM Tuesday to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze watch went out at Apr 18, 2:35 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 18, 2:35 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 235 PM CDT Sun Apr 18 2021 .Discussion... Issued at 210 PM CDT SUN APR 18 2021 Overview: Focus for this forecast is on a quick moving system that will move through Tuesday bringing a return for winter weather and a sharp cool down. Freezing temperature are possible for several days next week. Forecast changes for winter system: Little has changed with the going forecast as models are in decent agreement on timing and location. Amounts in the 1-3 range sill look possible across parts of the area. Sunday: For today, expect a fairly quiet and cloudy with a few peaks of sunshine. Currently a short wave trough is pushing through the forecast area. This has sparked off a few "aggressive showers" this afternoon, especially south of I-70. While rather minimal, there seems to be just enough instability present this afternoon, that the most "intense" showers may produce some brief pea sized hail, though lightning activity remains very minimal. Afternoon showers should come to an end this evening. Highs this afternoon will top in the lower 60s for most of the area. As the shortwave moves away from the area tonight, expect skies to clear out and temps to drop of to the upper 30s. Monday night through Tuesday Winter System: Monday will be another quiet day as we sit under the influence of surface high pressure for a brief period, ahead of the next weather making system. The northern half of the area will see quite a different day than the southern half, as a strong cold front comes barreling through the forecast area mid day into the afternoon. North of I-70, expect falling day time temperatures, with highs only topping out in the upper 40s to lower 50s. South of the interstate may see temps heat up to near 70 before the front slides through. Expect winds to turn to the northeast and become gusty with the passage of the front. The whole area will be under the influence of strong cold advection by Monday night, with temperatures dipping to near 30 over the course of the night. At the same time, a deepening upper level trough will slide south into the area overnight. With precip already ongoing as the system moves in from the north overnight, expect the system to initially move in as all rain. A glance at some model sounding though, shows rapid dynamic cooling of the low levels overnight with the onset of precipitation. Additionally decent moisture and temperatures of -10 to -15 in the DGZ will be enough for ice formation aloft as the column cools. Expect far north Missouri to quickly mix with and change over to snow not long after sunset Monday. This "change-over zone" will slowly creep south overnight, with snow reaching the I-70 corridor a few hours prior to sunrise Tuesday morning. Snow is expected during the Tuesday morning commute for much of the area. For now, mostly expected accumulations to stay confined to the grassy and elevated surfaces. With that said though, some slushy roads may be possible for the Tuesday morning commute, so be sure to check the forecast and allow extra time if you plan on being out and about in the morning. All in all, highest accumulation amounts are across northwest Missouri, where up to 2 to 3 inches will be possible. Farther south across the KC Metro, amounts are expected to be in the 1-2 inch range. As the system slowly makes its way out during the day on Tuesday, expect to see a mix and perhaps a change back to rain on the tail end of the system. All precipitation will move out of the area by mid afternoon Tuesday, leaving us with a dry but unseasonably cold forecast for the next few days. Tuesday night and beyond: While dry and quieter weather will return by Tuesday night, things get chilly. By Wednesday morning, temps will be hovering in the mid to upper 20s. A hard freeze can mean significant impacts to sensitive vegetation. For those that have already planted, make plans to cover or bring in the plants Monday, Tuesday, and Wednesday nights. While temps are expected to warm to near 50 on Wednesday, the cold returns overnight with below freezing temperatures expected again early Thursday morning. Thankfully we will start to see a gradual return of warmth on Thursday with temps heating up to near 60 both Thursday and Friday. Thats a good things since our next round of precipitation is expected by late week. We can all take a sigh of relief knowing that we are only talking liquid precip with this one. The warming trend will continue into the weekend with mid 60s expected again. && .Aviation...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1219 PM CDT SUN APR 18 2021 TAF period is pretty quiet. There are a few scattered showers out there this afternoon, but they should remain south of all the TAF sites. Otherwise expect scattered mid level clouds today and light northwest to westerly winds. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...HB Aviation...HB
Hazardous weather outlook, Apr 18, 5:30 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 530 AM CDT Sun Apr 18 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 530 AM CDT Sun Apr 18 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Slight chance of thunderstorms in central Missouri this afternoon. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Monday through Saturday Light snow possible Tuesday morning, with freezing temperatures Tuesday morning possible and likely Wednesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Apr 18, 2:09 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
209 PM CDT Sun Apr 18 2021
MOZ038-181930-
Lafayette MO-
209 PM CDT Sun Apr 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE COUNTY
UNTIL 230 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Corder, or 7 miles northeast of Higginsville, moving east at 15 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Corder and Alma.
LAT...LON 3915 9349 3911 9349 3906 9353 3910 9365
3912 9364 3917 9365 3920 9348 3915 9348
TIME...MOT...LOC 1908Z 271DEG 14KT 3912 9360
KurtzSpecial weather statement, Apr 18, 2:12 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
212 PM CDT Sun Apr 18 2021
MOZ033-181930-
Randolph MO-
212 PM CDT Sun Apr 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RANDOLPH COUNTY
UNTIL 230 PM CDT...
At 212 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moberly, moving east at 15 mph.
Half inch hail will be possible with this storm.
This storm will remain over mainly rural areas of east central
Randolph County.
LAT...LON 3938 9240 3946 9239 3946 9231 3945 9230
3938 9231 3937 9231
TIME...MOT...LOC 1912Z 272DEG 12KT 3941 9234
KurtzSpecial weather statement, Apr 18, 2:34 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
234 PM CDT Sun Apr 18 2021
MOZ044-045-054-182000-
Johnson MO-Pettis MO-Henry MO-
234 PM CDT Sun Apr 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...SOUTHWESTERN
PETTIS AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 300 PM CDT...
At 234 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Whiteman Afb to near Leeton to near
Calhoun to near Clinton to near Deepwater. Movement was east at 15
mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Windsor, Leeton, Calhoun, Whiteman Afb, Coal, Brownington, Tightwad
and Truman Lake.
LAT...LON 3821 9376 3836 9374 3846 9374 3874 9367
3871 9340 3851 9349 3851 9352 3821 9352
3821 9354 3822 9356 3821 9357 3820 9356
TIME...MOT...LOC 1934Z 282DEG 11KT 3868 9364 3851 9367 3846 9368 3837
9369 3823 9371
KurtzThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:09 PM CDT | Special Weather Statement | EAX | Lafayette | 21 min |
| Apr 18, 2:12 PM CDT | Special Weather Statement | EAX | Randolph | 18 min |
| Apr 18, 2:34 PM CDT | Special Weather Statement | EAX | Henry | 26 min |
| Apr 18, 2:59 PM CDT | Winter Weather Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 43 hr |
Nearby
Freeze Watches in Missouri, 2021Freeze Watches in Kansas, 2021Every freeze watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.